MAUDE Adverse Event Report: DENTIUMUSA SUPERLINE; DENTAL IMPLANT

DENTIUMUSA SUPERLINE; DENTAL IMPLANT
Model Number FX5008SWC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx5008swc was removed on (b)(6) 2019 due to loss of osseointegration 2 years and 1 month after implantation.The patient has history of diabetes.The doctor noted local infection during explantation.The patient has recovered without complications.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUMUSA
6761 katella ave
cypress, ca
MDR Report Key9745606
Report Number3005503242-2020-00024
Device Sequence Number16791177
Product Code DZE
UDI-Device IdentifierD755FX5008SWC0
UDI-PublicD755FX5008SWC0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2025
Device Model NumberFX5008SWC
Device Catalogue NumberFX5008SWC
Device Lot NumberD13QB157S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR